I just turned 50 in July and have had osteoporosis for a few years. I suffered from premature ovary failure due to a genetic condition called fragile x syndrome. My last bone scan showed severe depletion of bone. My dr discussed fosmax so I tried it for 3 months. I started suffering from left jaw pain. My dr took me off it. We then discussed prolia. I did my research and I knew the risks of getting the shot. I thought long and hard and made my decision to go ahead and get it. Well, here we are 4 months later and I can barely get out of bed due to the incredible amount of pain in my upper abdomen. When researching prolia I saw nothing in regards to stomach pain. I have been to multiple doctors and no one can find a problem. I had a endoscopy last week and the gi specialist saw nothing. He took biopsies and I should get the results this next week. I have had no other side effects. I'm not even sure that it is from the prolia but I am hoping that if anyone else has had this problem you will reach out. I have been suffering for 4 months and don't know how much more i can handle. I currently take Percocet daily for back issues and it does nothing for my stomach. Absolutely nothing helps I get no relief. If someone else suffers from pain in upper abdomen please let me know does it ever go away? Please if you are considering getting the prolia injection don't get it. The side effects are not worth it. I only had one injection and will never get another. Thank you.
COREEN; SORRY I JUST TYPED A BIG ANSWER AND LOST IT, SO I AGREE WITH YOU ON THE SHOT UNTIL THEY CAN PROVE IT WRONG BUT WE CAN'T REALLY GIVE OUT MEDICAL ADVICE ON WHAT IT COULD BE THERE ARE NO MEDICAL PEOPLE HERE BUT YOU ARE ON THE RIGHT TRACK. AND THIS IS SO COMMON. THERE MIGHT BE A FEW THINGS YOU MAY WANT TO CHECK IF YOU ARE TAKING MORE MEDICATIONS OR EVEN OVER THE COUNTER MEDICATION CALL YOUR PHARMACIST AND ASK THEM TO CHECK AND SEE IF THERE ARE ANY CHANCES THAT THE MEDICATIONS COULD BE DOING THIS. ALSO, DON'T WAIT A LONG TIME MONDAY FOR YOUR RESULTS YOU HAVE BEEN VERY PATIENT. IF YOU DON'T KNOW AS THE GI DOCTOR IF THE TEST THEY DID Check OUT YOUR GALLBLADDER I FEEL FOR YOU AND WISH I COULD DO MORE BUT I WOULD LOVE TO KNOW WHAT THEY FIND OUT WHEN THEY DO IF YOU DON'T MIND LETTING ME OR US KNOW GOD BLESS AND THEY WILL FIND AN ANSWER. I AM SORRY FOR THE LARGE TYPE CHEMOTHERAPY REALLY MESSED UP MY EYES SO I AM NOT YELLING AT YOU PLEASE STAY POSITIVE THEY WILL FIND IT. AND REALLY WISH I COULD SAY MORE. TRY AND HAVE A GOOD DAY NOBODY SHOULD HAVE TO BE STUCK IN BED LIKE THIS. CHUCK1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2012 • 2 answers
Can anyone tell me why I may be having sharp pain to left upper quad of abdomen, severe constipatio?
Posted 21 Feb 2015 • 2 answers
Posted 14 Oct 2015 • 1 answer
Posted 9 Aug 2016 • 0 answers
Posted 14 Sep 2017 • 1 answer